Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Is it safe to have sex so frequently with pill ?

My wife s period cycle 17-21 January. we sex in 13 February and took a pill. Then my wife s period cycle 27-03 February. We sex again 24 and 26 February. Is it safe? I want to know about free sex time in Menstrual cycle ..
Asked On : Sun, 27 Mar 2011
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear thanks for choosing health care magic.Normally the menstrual cycle is of 28 days.and in most of females ovulation occurs in mid cycle.Means around day 14.So by this theory the 3 days before and 3 days after the date of ovulation the period is considered unsafe.But my dear there are no fixed rules,this is observed in most of the females .As far as prevention of pregnancy is concerned this unreliable as a day here and there can lend you in trouble.please refrain from this.Try to use other methods after talking to your doctor.
Answered: Sun, 27 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor